Hey, Saw this message posted to another forum. I copied the text without the persons name. It is a cautionary tale of lyme and antibiotics--specifically levaquin which destroyed my body. Here it is-- Hi everyone, I'm new to the board, just wanted to introduce myself. My boyfriend has been undergoing about 2 years of intensive lyme disease treatment, so we're already well-prepared with a good dose of skepticism and mistrust of pharmacutical companies and their drug dealers "aka Doctors" BUT we had found a really great dr that seemed to finally be making progress with the lyme. My boyfriend was about 90% better, just stopping intermuscular injections of rocephin that he did every day, 2x a day, and his dr said "I have 1 more antibiotic I want you to try, this one will really help you get better." Always researching whatever drug he takes, my boyfriend was nervous about taking Levaquin, but thought after all the drugs he'd been on, and this would be the last one, that it would be ok. Wrong. Horribly wrong. And what's worse is lyme patients get a die-off reaction when antibiotics work (called a herx) that makes them ill (from the lyme buggies dying) so his dr told him it was a good sign and meant the drugs were working. Wrong, and luckily my boyfriend knew better and stopped taking the drug,but after 1 pill he has periperal neuropathy, heart pounding, depression, pain walking, dizziness, etc on top of the lyme which loves it when the immune system is stressed like his. I'm wondering, are there any other people on this board with Lyme?